MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS ER

INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS ER
Model Number 431100-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the monopolar curved scissors instrument involved with the alleged issue to perform failure analysis.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
 
Event or Problem Description
It was reported that during a da vinci-assisted myomectomy surgical procedure, the monopolar curved scissors instrument's extended r had a breakage resulting in the scissors tab detaching from the instrument.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the part of the monopolar curved scissors (mcs) extended r broke was the distal end of sp monopolar instrument.The incident did not have a fragment fall inside the patient's anatomy.The procedure the instrument was used in was ovarian cystectomy.

Brand Name
ENDOWRIST SP
Common Device Name
MONOPOLAR CURVED SCISSORS ER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24959494
Report Number2955842-2026-22575
Device Sequence Number10474154
Product Code NAY
UDI-Device Identifier00886874124048
UDI-Public(01)00886874124048(11)250702(10)K10250702
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number431100-02
Device Catalogue Number431100
Device Lot NumberK10250702 0012
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexFemale